Automatic structures, rational growth, and geometrically finite hyperbolic groups

Walter D. Neumann, Michael Shapiro

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)259-287
Number of pages29
JournalInventiones Mathematicae
Volume120
Issue number1
DOIs
Publication statusPublished - 1 Dec 1995

Cite this

Automatic structures, rational growth, and geometrically finite hyperbolic groups. / Neumann, Walter D.; Shapiro, Michael.

In: Inventiones Mathematicae, Vol. 120, No. 1, 01.12.1995, p. 259-287.

Research output: Contribution to journalArticle

Neumann, Walter D. ; Shapiro, Michael. / Automatic structures, rational growth, and geometrically finite hyperbolic groups. In: Inventiones Mathematicae. 1995 ; Vol. 120, No. 1. pp. 259-287.
@article{345a41ea8fb34510816bf360b1d30e80,
title = "Automatic structures, rational growth, and geometrically finite hyperbolic groups",
author = "Neumann, {Walter D.} and Michael Shapiro",
year = "1995",
month = "12",
day = "1",
doi = "10.1007/BF01241129",
language = "English",
volume = "120",
pages = "259--287",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Automatic structures, rational growth, and geometrically finite hyperbolic groups

AU - Neumann, Walter D.

AU - Shapiro, Michael

PY - 1995/12/1

Y1 - 1995/12/1

U2 - 10.1007/BF01241129

DO - 10.1007/BF01241129

M3 - Article

VL - 120

SP - 259

EP - 287

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -